# SDR S2YA02001

- Difficulty date: January 14, 2002
- Submitted: July 11, 2002
- Operation: Air carrier
- Aircraft: N91SK
- Make and model: Beech 1900D
- Aircraft serial: UE91
- System (JASC): 3425 · Integrated Flight System
- Part: Adi
- Part number: 6229681001
- Condition: Failed
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 1157 - MLI-MKE - THE CREW NOTED ELECTRICAL SMOKE IN THE COCKPIT AND EVACUATED THE A/C.  OUTSTATION MAINTENANCE FOUND THE LEFT EADI HAD EMITTED THE SMOKE.  MAINTENANCE DISCONNECTED THE EADI AND THE A/C WAS FERRIED TO MKE.  MKE MAINTENANCE REPLACED THE IH EADI AND INSPECTED THE A/C BUT FOUND NO FURTHER DEFECTS.  THE A/C WAS RETURNED TO SERVICE.  (M)
